# SDR DHL97717003

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PALLET LOCK IS LOOSE AND WILL NOT STAY IN SEAT TRACK, DEFERRED POSITION.  REMOVED SECTION OF SEAT TRACK AND REPLACED PER SRM 53-10-5, REINSTALLED PALLET LOCK, SECTION 6 FT 8.
